MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566350
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(device codes): device problem code a1409 captures the reportable event of peg tube obstructed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive jejunal feeding tube was used during a gastrostomy jejunostomy procedure performed on (b)(6) 2023.The jejunal tube became obstructed on (b)(6) 2023.A new endovive jejunal feeding tube was placed.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.Block h10: one endovive jejunal feeding tube was returned for analysis.The device was inspected and no problem found.Functional inspection showed that water was injected into the device which leaves the device without any problem.Therefore, the reported complaint is not confirmed.Based on a review of all available information, the cause of the reported event could not be determined.The product record review results and external support form meets all manufacturing specifications required and passed all the controls and inspections; no abnormalities were reported during the manufacturing process.Since the investigation findings do not lead to a clear conclusion about the cause of the reported event, no problem detected is selected as the most probable cause for the complaint.Block h11: correction: block b1 adverse event/product problem and block b2 outcomes attrib to adv event have been updated based on review of the complaint record.Block h1 type of reportable event has been updated from serious injury to malfunction.Block h2 correction has been added.

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16597344
Report Number3005099803-2023-01371
Device Sequence Number14847060
Product Code FPD
UDI-Device Identifier08714729786252
UDI-Public08714729786252
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Model NumberM00566350
Device Catalogue Number6635
Device Lot Number0030674370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown